# SDR 2010FA0000811

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: General aviation
- Aircraft: N660KP
- Make and model: Ayres S2R-T660
- Aircraft serial: T660122DC
- Engine: Pwa PT6*
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 29X11010
- Part serial: JUNE09
- Condition: Flat
- Location: Mlg Tire
- Part time: 80 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

29 X 1100 TUBE USED IN VARIOUS APPLICATIONS OF ACFT. THIS TUBE WENT FLAT IN 10 DAYS. HOLE WAS FOUND IN TUBE WITH NO PUNCTURE MARK ON TIRE. THICKNESS OF TUBE IS REAL THIN. APPROXIMATE THICKNESS OF TUBE AT FAILED AREA .030.  CUT AND MEASURED ANOTHER TUBE, AND IT MEASURED .100.
